# SDR HALA0000264

- Difficulty date: August 18, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Damaged
- Location: Lg Uplock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 382 - NOSE GEAR UNSAFE LIGHT STAYS ON AFTER GEAR LEVER SELECTED UP.  WILL EXTINGUISH WITH GEAR HANDLE DOWN, NORMAL INDICATIONS.  REPLACED NLG UPLOCK SENSOR HARNESS.  GEAR SWING CHECK OK.  (M)
